# SDR C1HA200284004

- Difficulty date: September 26, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Aircraft time: 61,750 hours, 33,753 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 806740401
- Part serial: 168
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT.
